# SDR A6WA201040041

- Difficulty date: January 19, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPR TRANS COWL INNER INBD HINGE FITTING IS GOUGED.  REPAIRED GOUGE IAW REO 601R-78-33-3923.
